# SDR 08FDEA00330

- Difficulty date: January 30, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 53FX13551
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR SILL, HAT CHANNEL, ATTACHED TO FLOORBEAM HAS A CRACK AT   FASTENER HOLE AS MARKED, LOCATED AT STA 540 8", LBL 61", WL 208".  REPLACED DAMAGED HAT CHANNEL AT MAIN CARGO DOOR SILL ATTACHED TO FLOORBEAM STA 4404 TO 560 LBL61.  MATERIAL IS BAC1517 - 1511, 2024 T42 REF FED EX DWG 53-FX 1497,   SHEET 1.  TREATED AND PRIMED NEW FABRICATED PART REF SRM 51-10-2 PG 1-7 AND PAINTED REF SOPM 20-41-02 PG 1-6, THIS IS CLASSIFIED AS A MINOR REPAIR.
